# SDR 2013FA0000479

- Difficulty date: August 23, 2013
- Submitted: August 23, 2013
- Operation: General aviation
- Aircraft: N236CF
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770091
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 400274
- Condition: Bent
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPIANCE WITH AD2005-13-16, FOUND 400-274 BOLT BENT.  BOLT TIME IN SERVICE 175 HRS.  AD2005-13-16 STATES BOLT IS TO BE REPLACED AT 500 HR INTERVALS.
